# SDR A6WA201240005

- Difficulty date: December 31, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,629 hours, 18,070 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN AFTER START, FOLLOWED BY APU FAULT.  SMOKE VISIBLE FROM APU EXHAUST AND APU INLET DOOR.  CW OPS TEST OF APU POWERPLANT IAW AMM 49-10-00.  OPS CK GOOD, NO OIL LEAKS NOTED, ACFT OK FOR SERVICE, NO EVIDENCE OF FIRE NOTED.
